# SDR HNAA2024040400281

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,855 hours, 46,798 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Valve
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLD 2 OVER TEMP DURING CLIMB BETWEEN 16K AND 18K IN ICING CONDITIONS.   REMOVED AN REPLACED #200 FAN AIR VALVE IAW AMM 36-11-03. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME.
